L-q-spectrum of Bernoulli convolutions associated with p.v. numbers
Publication in refereed journal


Full Text

Times Cited
Web of Science15WOS source URL (as at 28/02/2021) Click here for the latest count

Other information
All Author(s) ListLau KS, Ngai SM
Journal nameOSAKA JOURNAL OF MATHEMATICS
Year1999
Month12
Day1
Volume Number36
Issue Number4
PublisherOSAKA JOURNAL OF MATHEMATICS
Pages993 - 1010
ISSN0030-6126
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-01-03 at 00:20